# SDR CA990119024

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172H
- Engine: Cont O300D
- Propeller: Mcauly 1C172EM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Corroded
- Location: Propeller
- Part time: 2,217 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE GRINDING PROCESS CORROSION APPEARED.  EXTRA GRINDING IN ACCORDANCE WITH THE MCCAULEY MAINTENANCE MANUAL WAS REQUIRED TO REMOVE THE CORROSION PITS FROM THE BLADE(S) CAMBER AND FACES.
